# SDR USAA2009032490678

- Difficulty date: February 27, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 49,540 hours, 34,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q4 CHECK - CRACKED INTERCOSTAL AT BS 328, RBL 31, WL 200.  REPLACED INTERCOSTAL AT BS 328, RBL 31, WL 200 IAW 737 SRM 51-10-02 AND BOEING DWG 65-45812.
